# SDR RAIA201201120001

- Difficulty date: January 12, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145187
- Aircraft time: 27,859 hours, 26,142 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION THE FLIGHT CREW REPORTED THE PASSENGER DOOR WAS HARD TO OPEN.  MAINTENANCE INSPECTED THE AIRCRAFT FOR A FERRY FLIGHT TO STL.  MAINTENANCE IN STL INSPECTED AND REMOVED THE PASSENGER DOOR INTERNAL HANDLE AND RE-INDEXED THE STRIKER ARM AND ROLLER.  RE-INSTALLED THE INTERNAL HANDLE AND THE DOOR OPS CHECKED GOOD.
